Convergence and Stability of Split-Step-Theta Methods for Stochastic Differential Equations With Jumps Under Non-Global Lipschitz drift Coefficient

Mukam JD, Tambue A (2018)
In: Rendiconti Sem. Mat. Univ. Pol. Torino, 76, 2, 165 – 175.

Konferenzbeitrag | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Mukam, Jean DanielUniBi; Tambue, Antoine
Erscheinungsjahr
2018
Titel des Konferenzbandes
Rendiconti Sem. Mat. Univ. Pol. Torino, 76, 2, 165 – 175
Konferenz
International Workshop on Numerical Mathematics and its Applications
Page URI
https://pub.uni-bielefeld.de/record/2959420

Zitieren

Mukam JD, Tambue A. Convergence and Stability of Split-Step-Theta Methods for Stochastic Differential Equations With Jumps Under Non-Global Lipschitz drift Coefficient. In: Rendiconti Sem. Mat. Univ. Pol. Torino, 76, 2, 165 – 175. 2018.
Mukam, J. D., & Tambue, A. (2018). Convergence and Stability of Split-Step-Theta Methods for Stochastic Differential Equations With Jumps Under Non-Global Lipschitz drift Coefficient. Rendiconti Sem. Mat. Univ. Pol. Torino, 76, 2, 165 – 175. https://doi.org/http://www.seminariomatematico.polito.it/rendiconti/76-2/165.pdf
Mukam, J. D., and Tambue, A. (2018). “Convergence and Stability of Split-Step-Theta Methods for Stochastic Differential Equations With Jumps Under Non-Global Lipschitz drift Coefficient” in Rendiconti Sem. Mat. Univ. Pol. Torino, 76, 2, 165 – 175.
Mukam, J.D., & Tambue, A., 2018. Convergence and Stability of Split-Step-Theta Methods for Stochastic Differential Equations With Jumps Under Non-Global Lipschitz drift Coefficient. In Rendiconti Sem. Mat. Univ. Pol. Torino, 76, 2, 165 – 175.
J.D. Mukam and A. Tambue, “Convergence and Stability of Split-Step-Theta Methods for Stochastic Differential Equations With Jumps Under Non-Global Lipschitz drift Coefficient”, Rendiconti Sem. Mat. Univ. Pol. Torino, 76, 2, 165 – 175, 2018.
Mukam, J.D., Tambue, A.: Convergence and Stability of Split-Step-Theta Methods for Stochastic Differential Equations With Jumps Under Non-Global Lipschitz drift Coefficient. Rendiconti Sem. Mat. Univ. Pol. Torino, 76, 2, 165 – 175. (2018).
Mukam, Jean Daniel, and Tambue, Antoine. “Convergence and Stability of Split-Step-Theta Methods for Stochastic Differential Equations With Jumps Under Non-Global Lipschitz drift Coefficient”. Rendiconti Sem. Mat. Univ. Pol. Torino, 76, 2, 165 – 175. 2018.
Link(s) zu Volltext(en)
Access Level
Restricted Closed Access
Externes Material:
Bestätigungsschreiben

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar